# SDR DALA2024040304044

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 143,312 hours, 21,167 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 11 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 # 11 SLAT TRAILING EDGE WEDGE UPPER SKIN DISBOND AT 55 INCHES FROM O/B EDGE AND 5 INCHES FROM TRAILING EDGE. CORRECTIVE ACTION: # 11 SLAT TRAILING EDGE WEDGE UPPER SKIN REPAIRED AT 55 INCHES FROM O/B EDGE AND 5 INCHES FROM TRAILING EDGE AS PER B767-300 SRM 51-70-10-2R-4 FIG 201.SHEET 1 & SRM 51-70-10 (0275042)
